# SDR DXTA200300179

- Difficulty date: December 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 2,356 hours, 1,932 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Dirty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM LNK, NOTICE BURNING ODOR IN COCKPIT WITH POWER AT OR ABOVE 70 PERCENT AND APU OFF, ACCOMPLISHED AIR TURNBACK TO LNK.  INVESTIGATED AND FOUND WATER SOCK AREA CLEAN AND FREE OF ODOR PER CESSNA 560XL MM CHAPTER  21-50-00, SYSTEM OPS CHECKED OK.  RAN AIRCRAFT ON GROUND AT DIFFERENT POWER SETTING AND COULD NOT DUPLICATE STRONG ACID ODOR.
